i am starting to freak out.....after I ate lunch today I felt as if the last bite got stuck in my throat. That feeling lasted around three hours. Later, today, I took a couple of asprin an d the lumpy, swollen feeling came back. I felt as if the pills did not go down. I thought I needed more water, but after 6 or 7 glasses of water the feeling persisted. As it still does right now. Well, now after reading that it could be anxiety it has gotten worse. I have a severe phobia of throwing up in general and this problem is hitting that a little to close. I have no health insurance and little money. I have been trying to keep myself calm, but i don't know what to do.........PLEASE HELP.
please dont worry, this is JUST ANXIETY!!! I have had it before and loads of people on here have. However, I would say, just get a check at your doctors firstly so that you know there is definetly nothing physical wrong and if there isnt be assured its anxiety, i found the best way is to distract myself and not to dwell on it. Also sucking sweets helps me. Good luck. Sam
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.